Coloring of triangle-free graphs on the double torus
Authors | |
---|---|
Year of publication | 2008 |
Type | Article in Periodical |
Magazine / Source | SIAM Journal on Discrete Mathematics |
Citation | KRÁĽ, Daniel and M STEHLIK. Coloring of triangle-free graphs on the double torus. SIAM Journal on Discrete Mathematics. Philadelphia: SIAM, 2008, vol. 22, No 2, p. 541-553. ISSN 0895-4801. Available from: https://dx.doi.org/10.1137/07067920X. |
Doi | http://dx.doi.org/10.1137/07067920X |
Keywords | triangle-free graphs; double torus; graphs on surfaces |
Description | We show that every triangle-free graph on the double torus is 4-colorable. This settles a problem raised by Gimbel and Thomassen Trans. Amer. Math. Soc., 349 (1997), pp. 4555-4564]. |